# SDR WVE2003F00005

- Difficulty date: March 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N233FX
- Make and model: Lear 60LEAR
- Aircraft serial: 154
- Engine: Pwa PW305A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 426EN98
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DEPARTING, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED AND UPON INSPECTION, MAINTENANCE FOUND LT AND RT MLG STRUTS TO BE SERVICED UNEVEN, AND ROLLER ON RT MLG SQUAT SWITCH WORN.  AIRCRAFT WAS JACKED STRUTS WERE SERVICED AND RT MLG SQUAT SWITCH REMOVED AND REPLACED.  GEAR RETRACTED SATISFACTORY.  DEFECTIVE SQUAT SWITCH.  MANUFACTURE EVALUATION.
